# SDR DALA2025102107683

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE SHEAR TIE LOCATED FR25 AND BTW STR39L TO STR40L IN FWD CARGO COMPARTMENT.   REPLACED SHEAR TIE LOCATED FR25 AND BTW STR39L TO STR40L IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (1262195).
